# SDR UALA2013010200004

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 52,014 hours, 20,707 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  R2 DOOR SILL CORRODED BETWEEN FR66-68.  REPLACED R2 DOOR SILL REF SRM 51-42-11.
